# SDR ABXA9700548

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbo Compressor
- Part number: 5614845517
- Condition: Defective
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 3 CTC HOWLED AND FLUCTUATED SEVERELY AND PRODUCED A BURNING ODOR.  SHUT DOWN CTC AND ODOR DISAPPEARED SHORTLY THEREAFTER.  REPLACED NR 3 CTC IAW DC-8 MM 21-10-01.  OPS CHECKED GOOD IAW DC-8 MM PROCEDURES 21-10-01.
